2019
Том 71
№ 9

All Issues

On some inequalities for polynomials

Timan M. F.

Full text (.pdf)


Abstract

We prove the equivalence between analogs of the Paley and Nikol’skii inequalities for any orthonormal system of functions and for almost periodic polynomials with arbitrary spectrum.

English version (Springer): Ukrainian Mathematical Journal 50 (1998), no. 9, pp 1473-1477.

Citation Example: Timan M. F. On some inequalities for polynomials // Ukr. Mat. Zh. - 1998. - 50, № 9. - pp. 1289–1292.

Full text